The Cause Is Often Toothache After Using Certain Toothpaste?
In the afternoon I want to ask why, since I used toothpaste, my teeth often hurt, the word can cure toothache, this is getting worse, now my sprue is like me, spreading like thrush,
Good afternoon, thank you for asking at HealthReplies.com. The toothpaste you mentioned is an herbal toothpaste that claims to provide a variety of benefits, such as making teeth appear whiter, nourish teeth and gums, kill bacteria, and make fresh-smelling breath.
As for your case, please note is this product as well as possible, regardless of whether the content is correct or not, of course has its own limitations. Toothache can occur due to various causes, such as tilted tooth growth which presses on other teeth, pus buildup on the gums, cavities, injury to the gums due to toothbrushes or sharp edges of food, and fungal infections which certainly cannot be treated only with toothpaste. only. Because the role of any brand of toothpaste is more to avoid a condition to occur, rather than improving the condition.
Our advice, you should consult your dental problems with the dentist, so that further examinations can be done. It is very important to see the condition of your teeth so you can find out where your root problems are and determine the best treatment. Meanwhile, it's okay to keep using the toothpaste or may also replace it with a more common brand, use a soft bristled toothbrush, avoid consuming foods that are too hot or too cold, and consult a doctor immediately. So, hopefully answering your question.